MENU

You are here

Publications

Export 165 results:
Filters: First Letter Of Last Name is T  [Clear All Filters]
Journal Article
Almi S, Dal Maso G, Toader R. A lower semicontinuity result for a free discontinuity functional with a boundary term. Journal de Mathématiques Pures et Appliquées [Internet]. 2017 ;108(6):952-990. Available from: http://hdl.handle.net/20.500.11767/15979
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Bonelli G, Tanzini A, Zhao J. The Liouville side of the vortex. JHEP 09(2011)096 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4304
Dal Maso G, De Cicco V, Notarantonio L, Tchou NA. Limits of variational problems for Dirichlet forms in varying domains. Journal des Mathematiques Pures et Appliquees. Volume 77, Issue 1, January 1998, Pages 89-116 [Internet]. 1998 . Available from: http://hdl.handle.net/1963/6440
Dal Maso G, Toader R. Limits of Dirichlet problems in perforated domains: a new formulation. Rend. Istit. Mat. Univ. Trieste 26 (1994) 339-360 [Internet]. 1994 . Available from: http://hdl.handle.net/1963/3649
Dal Maso G, Orlando G, Toader R. Laplace equation in a domain with a rectilinear crack: higher order derivatives of the energy with respect to the crack length. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/7271
Bertola M, Katsevich A, Tovbis A. Inversion formulae for the $\romancosh$-weighted Hilbert transform. Proc. Amer. Math. Soc. [Internet]. 2013 ;141:2703–2718. Available from: http://dx.doi.org/10.1090/S0002-9939-2013-11642-4
Luzzatto S, Türeli S, War KMbacke. Integrability of dominated decompositions on three-dimensional manifolds. Ergodic Theory and Dynamical Systems. 2017 ;37:606–620.
Luzzatto S, Türeli S, War KMbacke. Integrability of C1 invariant splittings. Dynamical Systems [Internet]. 2016 ;31:79-88. Available from: https://doi.org/10.1080/14689367.2015.1057480
Grava T, Pierce VU, Tian F-R. Initial value problem of the Whitham equations for the Camassa-Holm equation. Physica D 238 (2009) 55-66 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/3429
Bonelli G, Tanzini A. The holomorphic anomaly for open string moduli. JHEP 10 (2007) 060 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/2113
Bonelli G, Tanzini A. Hitchin systems, N=2 gauge theories and W-gravity. Phys. Lett. B 691 (2010) 111-115 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3831
Bonelli G, Maruyoshi K, Tanzini A, Yagib F. Generalized matrix models and AGT correspondence at all genera. JHEP, Volume 2011, Issue 7, 2011, Article number055 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/6568
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Gauge theories on compact toric surfaces, conformal field theories and equivariant Donaldson invariants. Journal of Geometry and Physics [Internet]. 2017 ;118:40 - 50. Available from: http://www.sciencedirect.com/science/article/pii/S0393044017300165
Bonelli G, Maruyoshi K, Tanzini A. Gauge Theories on ALE Space and Super Liouville Correlation Functions. Lett. Math. Phys. 101 (2012) 103-124 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/4305
Dal Maso G, Trebeschi P. Gamma-limit of periodic obstacles. Acta Appl. Math., 2001, 65, 207-215 [Internet]. 2001 . Available from: http://hdl.handle.net/1963/1495
Rizzi M, Polini M, Cazalilla MA, Bakhtiari MR, Tosi MP, Fazio R. Fulde-Ferrell-Larkin-Ovchinnikov pairing in one-dimensional optical lattices. Phys. Rev. B 77 (2008) 245105 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2694
Luzzatto S, Türeli S, War KMbacke. A Frobenius theorem for corank-1 continuous distributions in dimensions two and three. International Journal of Mathematics [Internet]. 2016 ;27:1650061. Available from: https://doi.org/10.1142/S0129167X16500610
Salmoiraghi F, Scardigli A, Telib H, Rozza G. Free-form deformation, mesh morphing and reduced-order methods: enablers for efficient aerodynamic shape optimisation. International Journal of Computational Fluid Dynamics. 2018 ;32:233-247.
Dal Maso G, Orlando G, Toader R. Fracture models for elasto-plastic materials as limits of gradient damage models coupled with plasticity: the antiplane case. Calculus of Variations and Partial Differential Equations [Internet]. 2016 ;55:45. Available from: https://doi.org/10.1007/s00526-016-0981-z
Demo N, Tezzele M, Rozza G. EZyRB: Easy Reduced Basis method. The Journal of Open Source Software [Internet]. 2018 ;3:661. Available from: https://joss.theoj.org/papers/10.21105/joss.00661
Brini A, Tanzini A. Exact results for topological strings on resolved Yp,q singularities. Comm. Math. Phys. 289 (2009) 205-252 [Internet]. 2009 . Available from: http://hdl.handle.net/1963/2631
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants. Journal of High Energy Physics [Internet]. 2016 ;2016:23. Available from: https://doi.org/10.1007/JHEP07(2016)023
Gentil I, Léonard C, Ripani L, Tamanini L. An entropic interpolation proof of the HWI inequality. Stochastic Processes and their Applications [Internet]. 2019 . Available from: http://www.sciencedirect.com/science/article/pii/S0304414918303454
Lazzaroni G, Toader R. Energy release rate and stress intensity factor in antiplane elasticity. Journal de Mathematiques Pures et Appliquees 95 (2011) 565-584 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/3780

Pages

Sign in